MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. SENSOR MMT-7020B ENLITE3 US; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL

MEDTRONIC PUERTO RICO OPERATIONS CO. SENSOR MMT-7020B ENLITE3 US; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Model Number MMT-7020B
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 05/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that they experienced low blood glucose.The customer¿s blood glucose level was 51mg/dl, 168mg/dl, 156mg/dl.The customer was treated with juice.The customer declined troubleshoot for low blood glucose.The insulin pump will not be returned for analysis.
 
Additional Manufacturer Narrative
Inspected one opened/used sensor and performed continuity resistance test.Sensor passed per specification.Also, performed bicarbonate buffer test.Sensor passed per specifications with accurate readings.

Brand Name
SENSOR MMT-7020B ENLITE3 US
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key7572325
Report Number3004209178-2018-77687
Device Sequence Number217591
Product Code OZP
UDI-Device Identifier00763000017569
UDI-Public(01)00763000017569(17)190306(10)HG2D2EN
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 08/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/06/2019
Device Model NumberMMT-7020B
Device Catalogue NumberMMT-7020B
Device Lot NumberHG2D2EN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2018
Initial Date Received by Manufacturer 05/15/2018
Supplement Date Received by Manufacturer08/07/2018
Initial Report FDA Received Date06/06/2018
Supplement Report FDA Received Date08/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PUMP MMT-1780KPK 670G PATHWAY BLACK MG
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient Weight140